# SDR J7SA452037090522

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N611FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452037
- Aircraft time: 2,592 hours, 2,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Failed
- Location: Actuator
- Component: Actuator
- Component part number: 6632303003003
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETRACTED MLG AND THE WHITE AND BLACK HASH MARK INDICATORS INDICATING THE GEAR DOORS WERE OPEN ILLUMINATED. RECYCLED THE GEAR AND THE RESULT WAS NOSE GEAR DOWN AND LOCKED AND THE MAIN'S RETRACTED. CREW EXTENDED THE GEAR AND ALL GEAR INDICATIONS SHOWED 3 GREEN DOWN AND LOCKED. CREW PERFORMED AN AIR RETURN, WITH UNEVENTFUL LANDING AND TAXI. MX REPLACED RT MAIN INBD DOOR ACTUATOR (CONTAINS THE INTERNAL POSITION SWITCH). LEAKS AND OPS CHECK GOOD.
